SciELO - Scientific Electronic Library Online

 
vol.41 número3Factor Analysis: Principles to Evaluate Measurement Tools for Mental HealthA case of Psychogenous Crisis, a Linking Psychiatric Pathology índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Colombiana de Psiquiatría

versão impressa ISSN 0034-7450

Resumo

CAAMANO, Beatriz H et al. Psychotic Acute Episode and Rhabdomyolysis after Lovastatin Ingestion. rev.colomb.psiquiatr. [online]. 2012, vol.41, n.3, pp.672-679. ISSN 0034-7450.

Introduction: Statins are the most prescribed drugs worldwide given the benefit and security they offer. However, they can cause severe neurological, gastrointestinal, renal and muscular side effects. Objective: To describe the clinical course of a female patient with adverse drug reaction to Lovastatin. Methods: Case report and literature review. Results: 52-year old woman with sudden psychosis and rhabdomyolysis secondary to Lovastatin and ending after the drug suspension. The causal relationship was corroborated with a score of 6 (probable ADR) on Naranjo's Scale. Conclusions: The simultaneous manifestation of psychosis and rhabdomiolysis represents an atypical and unique case following Lovastatin ingestion.

Palavras-chave : Psychosis; rhabdomyolysis; lovastatin; adverse drug reaction.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )